# SDR DALA2022120507793

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 72,726 hours, 27,374 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Access Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESS DOOR EICAS MESSAGE.  CLEANED FWD ACCESS DOOR SENSOR AND VERIFIED PROPER CLEARANCE BETWEEN SENSOR AND TARGET IAW AMM 52-71. CYCLED DOOR NUMEROUS TIMES. NO FUTHER FAULT NOTED.
